# SDR REXA2015021300231

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,252 hours, 11,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 LT AFT OVERWING EXIT FAILED FORCE GAUGE CHECK.  CLEANED & LUBED LT AFT EMER OVERWING DOOR & DOOR FRAME IAW AMM 12-20-52-640-816-A01.  PERFORMED FUNCTIONAL TEST OF THE LT AFT OVERWING EMER EXIT DOOR IAW AMM 52-21-00-720-803-A01 STEPS 4A 1 - 6.  PASSED FUNCTIONAL TEST AT 39 LBS.
